# SDR USAA2009012890212

- Difficulty date: January 9, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528942
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACKED CHANNEL AT BS 540, RBL 1.  REPAIRED CHANNEL AT BS 540, RBL 1 IAW B737 SRM 51-70-11.
